Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi everyone--I have a question that I hope someone might know the answer too. My doctor put me on Potassium suppliments 10 mg twice a day. My levels were low. anyway when i take the pills my IBS-D flares up. I tried three times over the last moonth and after 2-3 days of taking them- bad bouts of D--thought it was the flu! Even my trusty Immodium didnt help.I looked it up on the computer and it said one of the side effects was D--but not for everybody. has anyone else experienced this? Have been very stressed and anxious too due to a move comming up. thanks for any imput.
 

·
Registered
Joined
·
34,955 Posts

·
Registered
Joined
·
42 Posts
Discussion Starter · #3 ·
Hi Kathleen--thank you for your answer- I looked at the site you showed and it was very helpful- Not only do i take a blood pressure med but drink tea all day..I will switch to de-cafe tea and up my intake of calcium rich foods. thank You again
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top